Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Vaginal and anal itching, frequent urination, dry mouth, thirsty, foul odors, fatigue

I have been having vaginal and anal itching off and on for quite a while, frequent urination, with low out put, thought it was a yeast infection but was treated for that by doctor and symptoms persist. I am a 61 yr old female, I also have dry mouth, thristy, and smell foul odors which isn't coming from my body, but I smell it in my nose. I have been on dyoxicyline for 1 month being treated for cellulites, I also have alot of fatique. The itching and burning seems to get worse at nite.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
greeting..

it seems like fungal infction.may associated with urinary tract infection urine routine examination and urine culture to rule out UTI..TAB Cetrizen 10mg two time a day creamLobate GM(Clobetasol.miconazole.gentamycin)for local application.keep the area dry and clean..if stil itching persist.need to be examine by Gynecologist..thank.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor